# SDR REXA2012110601470

- Difficulty date: November 4, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 11,923 hours, 8,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LEFT AISLE SEAT TRACK CORRODED.  REPAIRED IAW BOMBARDIER AMM 53-00-49.
